# SDR AALA202301199054

- Difficulty date: January 17, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 67,784 hours, 25,890 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT CIDS PANEL HAS RED CAUTION LIGHT ON. MAINTENANCE SERVICED R3 DOOR ASSIT BOTTLE PER AMM 52-22-00. CAUTION LIGHT ON CIDS PANEL EXTINGUISHED.
